MathSciNet Relay Station
MathSciNet bibliographic data
MR1329294 (96c:60059) 60G55 (62M30)
Stein, Michael L. An approach to asymptotic inference for spatial point processes. Statist. Sinica 5 (1995), no. 1, 221–234.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement